I am 26 and had upper blepharoplasty plus brow lift 3 months ago, i was recently diagnosed with nerve damage which can numb my face from time to time. I have been put on medication called Lyrica which can make me tired and drowsy. I was wondering will the nerve damge or this medication effect my healing in negative way? Thanks
Will Medications Affect Blepharoplasty Healing?
Doctor Answers (1)
Blepharoplasty healing and medications for nerve damage
Medications prescribed should not have any effect on healing. This should not have effect on the blepharoplasty healing time and hopefully will help with any nerve damage you have suffered.
Web reference: http://www.seattlefacial.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.